| Model Number |
TFAT30 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Disturbances (2140)
Type of Reportable Event
Serious Injury
Event or Problem Description
A consumer reported that after implantation of intraocular lens (iol), she had poor quality vision and pulsation/flickering in periphery, glare and dysphotopsia.The lens was explanted in a secondary procedure and replaced with a monofocal iol.
Additional Manufacturer Narrative
The product was not returned.Product history records were reviewed and the documentation indicated the product met release criteria.Associated products were not provided.It is unknown if qualified products were used.The product investigation could not identify a root cause.Due to the exchange of a multifocal lens to a monofocal lens, this may suggest that the replacement lens model was an improved choice for the patient's vision needs.At this point, no further information available at this time.If more information is provided the file will be updated.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).